# SDR UPS08M53107

- Difficulty date: July 26, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,944 hours, 8,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING L/E SKIN SPLICE AT XFS669 IS CRACKED.  REMOVED CRACKED SPLICE, FABRICATED AND INSTALLED REPLACEMENT IAW DWG ARB3954 AND MD-11 SRM 51-33-01.
